# SDR P5CA2016100300275

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,006 hours, 2,451 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 ADVISORY EICAS MSG.  CABIN PRESS CONT 2 BIT VERIFY TEST OK PER AMM 21-31-00-705-001.
